Thread: NOLVADEX Side effects ??
09-07-2005, 09:06 AM #1
NOLVADEX Side effects ??
just want some input on people experiencing any side effects from using this as PCT or even while not on pct to keep estrogen levels in control , or to increase test levels indirectly by using this , thx !
09-07-2005, 09:51 AM #2
ill run 10mg ED during cycle and then 20-25 pct
never had any side effects but thats just me , now clomid on the other hand gives me the blurry vision and tracers even at a low dose
09-07-2005, 10:17 AM #3Originally Posted by DevilsDeity
09-07-2005, 04:58 PM #4
i have heard nova is liver toxic, not sure how true this is. clomid is suppossed to be liver friendly tho.
09-08-2005, 07:49 AM #5Originally Posted by DevilsDeity
09-08-2005, 08:36 AM #6Originally Posted by Psychotron
that never happened till i switched to AR's brand
maybe the other stuff just was not as strong
09-08-2005, 09:52 AM #7
can anyone else confirm the liver toxicity related with nolva , any vets ?
09-08-2005, 09:55 AM #8
theres a lot of threads where ppl say nolva helps with lipid profiles
search for lipid profiles
09-18-2005, 08:24 PM #9
bump for liver toxicity of Nolv
09-18-2005, 08:29 PM #10
Yes nolva is wonderful for lipids
And yes it is slightly liver toxic so is clomid but not too much to be super concerned about.
If one had very very increased liver enzymes post cycle then yes one might want to avoid it as it could be an added factor in keeping ezymes high but its nothing that bad
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)